# SDR CALA2024082902313

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 115,727 hours, 11,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 - DOOR L1 OVERHEAD PANEL EMER LT BATT CAPACITY CHECK FAIL. TRANSFER REF.NON-ROUTINE HX NRC WO.3614510 AND ORIGINATED BY EMP V920591. DOOR L1 OVERHEAD PANEL EMER LT BATT REPLACED AND TEST NORMAL AS PER AMM 33-51-06.
